# SDR AC2A201304150001

- Difficulty date: April 8, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N427HV
- Make and model: Bell 427
- Aircraft serial: 56069
- Aircraft time: 4,234 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Brake
- Condition: False Indication
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ROTOR BRAKE CAS MESSAGE APPEARED SHORTLY AFTER TAKEOFF.  FOLLOWED EMERGENCY PROCEDURES AND RETURNED TO DEPARTURE.  TESTED SWITCHES IN CALIPER AND FOUND THEM TO BE SERVICEABLE.  RECONNECTED CONNECTOR PLUGS AND PERFORMED AN OPS CHECK ON THE ROTOR BRAKE SYS AND FOUND SERVICEABLE.  RETURNED TO SERVICE.
